# SDR SWAA2024040460473

- Difficulty date: March 7, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 500-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB; VERTICAL WEB HAS ELONGATED EXISTING FASTENER HOLE COMMON TO AFT SHIELD BETWEEN STA 500 AND STA 500B; RBL25 FCB VERTICAL WEB HAS ELONGATED EXISTING FASTENER HOLE COMMON TO AFT SHIELD BETWEEN STA 500 AND STA 500A RBL25<[01] REMOVED AND REPLACED VERTICAL WEB BS 500 TO BS 500A RBL 25 IAW SRM 51-40-02 AND DWG 143A0080
